# SDR UPS99230300

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION (C53-111-03.00-01) ON BONDED DOUBLER ON VERTICAL WEB OF HORIZONTAL WALKWAY BS 309.  REMOVED DAMAGED BONDED DOUBLER, FABRICATED NEW BONDED DOUBLER AND INSTALLED IAW SRM 51-10-3, 51-10-6, 51-30-2.
